Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vomiting and tiredness during menstruation. Is this normal?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
when I am on my menstrual cycle I am very weak and vomit through out the whole time my period is on. i do not understand why. This has been going on since october 2011
Posted Mon, 16 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Puneet Maheshwari 2 hours later
Hi, thanks for the query,

Well, this is not a serious condition, from your history, it is clear that you have symptoms of recurrent vomiting along with lethargy, during your whole menstrual period.
The reason for this is just hormonal changes and acute blood loss, it is just a benign condition with no major complications.

you will have to take the following precautions to avoid these symptoms -
1. During your menses take plenty of fluids.
2. Take vitamins and minerals supplementation daily.
3. In case of any acute attack of vomiting,take a good anti emetic, you can get this prescribed by your local doctor.
4. Avoid possible travelling during menses.

Dont worry you will be alright.

hope this answer will help you and I will be available for future follow ups.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor